MathSciNet Relay Station
MathSciNet bibliographic data
MR1554357 DML
Kalai, Gil; The number of faces of centrally-symmetric polytopes. Graphs Combin. 5 (1989), no. 1, 389–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement